MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERTAK DISPOSABLES CURVED KIT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 22nd may 2025, it was reported by an arthrex employee via email that for an ar-3638dc, knotless fibertak¿ disposable kit, curved, when the surgeon used drill guide and drill bit from ar-3638dc to repair capsule during latarjet procedure, he encountered some resistance but eventually was able to implant the anchor and convert the knotless mechanism.This was detected during a latarjet procedure on (b)(6) 2025.Procedure was completed successfully as normal.On (b)(6) 2025 - the complaint initiator replied that the broken drill bit is identified in white.Drill bit is yet to be retrieved but will be soon.Patient will need to be revised to remove the drill bit.On (b)(6) 2025 - the complaint initiator replied that the broken piece was retrieved from the patient and it was determined to be ar-3636 lot number 15371028.This was determined only during the procedure to remove the broken part.It was further clarified that ar-3636 lot number 15371028 was also used in the original laterjet procedure and it turned out that it was the device that broke as it was only determined upon revision procedure and removal.
 
Additional Manufacturer Narrative
Investigation is in process.Follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided imaging noted a metal fragment remained in the patient.Refer to attachments.Based on the information provided which may include pictures, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to applying excessive mechanical forces upon insertion, improper bone prep and/or prying/leveraging the device during use.

Brand Name
FIBERTAK DISPOSABLES CURVED KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22224901
Report Number1220246-2025-02468
Device Sequence Number20975161
Product Code LXH
UDI-Device Identifier00888867287433
UDI-Public(01)00888867287433(11)250127(17)291231(10)15379073
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERTAK DISPOSABLES CURVED KIT
Device Catalogue NumberAR-3638DC
Device Lot Number15379073
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown